Login & Register
© 2017 Natural Look Salon & Wigs. All rights reserved..
Chemotherapy can cause not only hair loss but you may experience changes in your skin and nails.
After your first Chemotherapy treatment, around day 14 to day 21, you may experience sensitivity to your scalp, tingling sensation or even a slight irritating sensation, this may be a sign that your hair follicle is getting ready to shed that hair. Please be advised that once the hair sheds those sensations of the scalp usually disappear if they persist please inform your doctor or nurse.
You may experience major changes in your skin as it can become dry, itchy, rashes, or even acne.
Things you can do to help minimize the changes with your skin
Some patients will experience changes to their nails and one of the most common changes in your nails can be darkening in the skin around your nail beds. Others can be the following:
If you have any questions or concerns, please feel free to call to schedule your private complimentary consultation.
"Julie, I just wanted to say thank you so very much for taking your own personal time to assist me with my wig. It's so hard to be feeling well but not looking how I feel. God works in mysterious ways as he put you in my path! You are truly a great selfless, caring person. I'm happy to have the pleasure of meeting you."
Evening hours available by appointment.
Located within the
Small Stones Wellness Center at Froedtert
and The Medical College of Wisconsin